# SDR DALA2025111508364

- Difficulty date: November 14, 2025
- Submitted: November 15, 2025
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-213
- Aircraft serial: 7031
- Aircraft time: 28,037 hours, 13,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3002, LEFT AFT EMER LIGHT POWER SUPPLY (11WL) INOP. CORRECTIVE ACTION: REPLACED LEFT AFT EPSU (11WL) PER A320 AMM 33-51 OPS CHECK GOOD. (LP 7659394)
